IJPAM: Volume 108, No. 1 (2016)
MAPPINGS OF TYPES IN MULTIPLICATIVE
Department of Mathematics
Busan, 49315, KOREA
Departement of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, Sonepat, 131039, Haryana, INDIA
Department of Mathematics and RINS
Gyeongsang National University
Jinju, 52828, KOREA
Abstract. In this paper, we proved the some common fixed point results for compatible mappings of types in multiplicative metric spaces.
Received: March 25, 2016
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: multiplicative metric spaces, compatible mappings, compatible mappings of type of type , of type of type
Download paper from here.
DOI: 10.12732/ijpam.v108i1.13 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 141 - 158